I am 74 years old. Two and a half years ago I had laser surgery to repair my retina before having cataracts removed. About 6 months after my cataract surgery I noticed sudden loss of vision on my right eye. Immediately went back to my eye surgeon who said I had a condition that is frequent after removal of cataracts (I cannot remember the name) but it is like a veil and you lose vision. I had that corrected via laser a few days later and I have been fine until a couple of days ago when I noticed that my right eye clouds, on and off. It is very bothersome. I wear glasses for long distance and also reading glasses, as I could not get used to bifocals. My eyes have been dry since the cataract removal, but I never noticed this much cloudiness before. Is something wrong? I have been putting drops twice a day but this only helps for a while and then the cloudiness returns. I'm scared of having to undergo another surgery. I had a checkup with my eye surgeon in October which included a glaucoma test and he said everything was fine, but that was way before this started. What should I do? Any suggestion? Thanks.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.